Discrete Mathematics & Theoretical Computer Science, Vol 9, No 2 (2007)

Font Size:  Small  Medium  Large

A geometrical approach to Palindromic Factors of Standard Billiard Words

Jean-Pierre Borel


Many results are already known, concerning the palindromic factors and the palindomic prefixes of Standard billiard words, i.e., Sturmian words and billiard words in any dimension, starting at the origin. We give new geometrical proofs of these results, especially for the existence in any dimension of Standard billiard words with arbitrary long palindromic prefixes.

Full Text: PDF PostScript